Quantum lax operators and discrete 2+1-dimensional integrable models

Alexey P. Isaev, S. M. Sergeev

Research output: Contribution to journalArticle

5 Citations (Scopus)


A specific quantum Lax operator, forming a quantum U q(sl n) chain, is suggested. The intertwining RLL relation is proved. The invariant local 2+1-dimensional reformulation of the auxiliary linear problem for the L-operator is discussed.

Original languageEnglish
Pages (from-to)57-64
Number of pages8
JournalLetters in Mathematical Physics
Issue number1
Publication statusPublished - Apr 2003
Externally publishedYes


Cite this